# SDR 2001UALA01403

- Difficulty date: July 18, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 36,209 hours, 10,900 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 18000, L HYD QTY EICAS CAME ON. LEFT HYDRAULIC PUMPS WERE SHUTOFF. SUPPLEMENTAL DATA UPDATE LEFT GEAR DOWN LOCK ACTUATOR HOSE RUPTURED. REPLACED DOWN LOCK HOSE.
